# SDR AWXA9500511

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Part number: 65C352421
- Condition: Cracked
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C-15 INSPECTION, FOUND FORWARD CARGO DOOR CUTOUT FRAME CRACKED AT STATION 440 STOP 5.  REMOVED AND REPLACED FRAME PER BOEING DRAWING 65C35244 AND SRM 51-10-1.  (M)
